It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Ann on November 14, 2000 at 00:36:24:

My husband has been taking BP meds since he was 29 years old. He was taking Zestril for about the last 4 years, and had developed a racing heart rate, massive headaches, and pains in his chest. We have taken him to the hospital many times with in these 4 years with anxiety attacks. He has, and still is doing relaxation breathing, accupuncture, yoga, and changed his diet. The doctors have repeatedly told us that stress is the cause, and advise against doing areobic exersising. The last doctor we went to has taken him off the zestril and put him on atenolol stating that this should slow his heart rate. It has been 3 days since he started taking this, and his BP has been higher aprox. 150/95 to 100. The doctor said this is O.K. and to give the meds about a month to work. My husband is only 40 years old, and I'm concerned about his health. If anyone can give me any advice I'd be greatfull. Thanks, Ann

Follow Ups

All times are GMT -7. The time now is 02:11 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!